# SDR DALA2016071205313

- Difficulty date: July 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP INBD BALLSCREW HAS CORROSION INSIDE OF INNER DIAMETER ON BUSHING LUG.   REMOVED & REPLACED THE BALLSCREW ASSY IAW MM 27-51-11 ADJUSTMENT TEST TO BE PERFORMED ON AMDS CARD,  NO DEFECTS.
